Alert archive / Florida / River Flood Warnings in 2015

River Flood Warning 39, NWS Tampa Bay, FL

September 29, 2015Hillsborough County, Florida

NWS Tampa Bay, FL issued this river flood warning at Sep 29, 2015, 9:48 PM EDT for Hillsborough County, Florida. It took effect at Sep 30, 2015, 4:24 AM EDT. It was in force for 49 hr.

The area

The outline as issued.

The facts

Issued
Sep 29, 2015, 9:48 PM EDT (01:48 UTC)
In effect from
Sep 30, 2015, 4:24 AM EDT
Expired
Oct 2, 2015, 5:36 AM EDT
In force
49 hr
Issued by
NWS Tampa Bay, FL
Area
Storm-based polygon
Flood severity
Minor

County Hillsborough County, FL

The radar

The Tampa radar (KTBW), 7 km from the middle of the area, began a volume at 01:50 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Little Manatee River near Wimauma at US 301 (WIMF1).

Action stage
9.5 ft
Minor stage
11 ft
Moderate stage
14.5 ft
Major stage
17 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02300500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

135 
WGUS42 KTBW 300148
FLWTBW
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
948 PM EDT TUE SEP 29 2015

...The National Weather Service in Tampa Fl has issued a flood warning for the 
following rivers... 

  Little Manatee River At Wimauma 
  Peace River At Zolfo Springs 

.Heavy rain over the past 24 hours will cause the Little Manatee River at Wimauma
and the Peace River at Zolfo Springs to rise above flood stage.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive cars through flooded areas.

Stay tuned to developments by listening to NOAA Weather Radio. The latest 
forecasts can also be found on weather.gov/tampabay. You can follow NWSTampaBay 
on Twitter and like us on Facebook.

&&

FLC057-301448-
/O.NEW.KTBW.FL.W.0039.150930T0824Z-151002T0936Z/
/WIMF1.1.ER.150930T0824Z.151001T0000Z.151002T0336Z.NO/
948 PM EDT TUE SEP 29 2015

The National Weather Service in Tampa Fl has issued a 

* Flood Warning for 
  The Little Manatee River At Wimauma
* From late tonight until late Thursday night.
* At 9 PM Tuesday the stage was...10.3 feet.
* Minor flooding is forecast.
* Flood stage is 11 feet.
* The river is forecast to rise above flood stage by early tomorrow morning and
  continue to rise to near 12.5 feet by tomorrow evening. The river is expected 
  to fall below flood stage late Thursday.
* Impact...at 13 feet...The canoe rental area floods.
* Impact...at 11 feet...The river overflows its banks.
* Flood history...This crest compares to a previous crest of 12.5 feet on Aug 28 
  2010.

&&


             FLD  OBSERVED         FORECAST 8AM
LOCATION     STG  STG  DAY TIME    Wed    Thu    Fri    Sat    Sun

Little Manatee
 Wimauma      11 10.3  Tue 09 PM  11.6   12.0   10.3    7.9    6.2


&&


LAT...LON 2763 8231 2764 8243 2770 8243 2770 8231




$$

FLC049-301448-
/O.NEW.KTBW.FL.W.0040.150930T1240Z-151002T1424Z/
/ZFSF1.1.ER.150930T1240Z.151001T0600Z.151002T0824Z.NO/
948 PM EDT TUE SEP 29 2015

The National Weather Service in Tampa Fl has issued a 

* Flood Warning for 
  The Peace River At Zolfo Springs
* From Wednesday morning until Friday morning.
* At 9 PM Tuesday the stage was...13.8 feet.
* Minor flooding is forecast.
* Flood stage is 16 feet.
* The river is forecast to rise above flood stage by tomorrow morning and 
  continue to rise to near 17.4 feet by Thursday morning.The river is 
  expected to fall below flood stage by Friday morning.
* Flood history...This crest compares to a previous crest of 17.5 feet on Aug 20 
  2004.

&&


             FLD  OBSERVED         FORECAST 8AM
LOCATION     STG  STG  DAY TIME    Wed    Thu    Fri    Sat    Sun

Peace
 Zolfo Sprin  16 13.8  Tue 09 PM  15.9   17.3   15.7   14.5   13.9


&&


LAT...LON 2762 8176 2735 8179 2735 8187 2762 8184




$$
4 follow-up statements
756 
WGUS82 KTBW 300814
FLSTBW
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
414 AM EDT WED SEP 30 2015

...The Flood Warning has been extended for the following 
rivers in Florida... 

  Little Manatee River At Wimauma 
  Peace River At Zolfo Springs 

...The Flood Warning continues for the following rivers in Florida...

  Myakka River At Myakka River State Park 

.Heavy rain over the past 24 hours will cause the Little Manatee River at Wimauma
and the Peace River at Zolfo Springs to rise above flood stage...and cause 
additional rises on the Myakka River at Myakka State Park. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive cars through flooded areas.

Stay tuned to developments by listening to NOAA Weather Radio. The latest 
forecasts can also be found on weather.gov/tampabay. You can follow NWSTampaBay 
on Twitter and like us on Facebook.

&&

FLC057-302114-
/O.EXT.KTBW.FL.W.0039.150930T1342Z-151002T1900Z/
/WIMF1.1.ER.150930T1342Z.151001T0600Z.151002T1300Z.NO/
414 AM EDT WED SEP 30 2015

...Flood Warning extended until Friday afternoon...
The Flood Warning continues for
  The Little Manatee River At Wimauma
* From late this morning through Friday afternoon.
* At 03 AM Wednesday the stage was 10.4 feet.
* Flood stage is 11.0 feet.
* The river is forecast to rise above flood stage by late this morning and 
  continue to rise to near 12.4 feet by after midnight tomorrow. The river is 
  expected to fall below flood stage by late Friday morning.
* Impact...at 13.0 feet...The canoe rental area floods.
* Flood history...This crest compares to a previous crest of 14.3 feet on Sep 26 
  2013.

&&


             FLD  OBSERVED         FORECAST 8AM
LOCATION     STG  STG  DAY TIME    Wed    Thu    Fri    Sat    Sun

Little Manatee
 Wimauma      11 10.4  Wed 03 AM  10.8   12.2   11.1    8.8    7.0


&&


LAT...LON 2763 8231 2764 8243 2770 8243 2770 8231




$$

FLC115-302114-
/O.CON.KTBW.FL.W.0003.000000T0000Z-151005T0000Z/
/MKCF1.2.ER.150727T1300Z.150902T1145Z.151004T1800Z.NO/
414 AM EDT WED SEP 30 2015

The Flood Warning continues for
  The Myakka River At Myakka River State Park
* Until Sunday evening.
* At 03 AM Wednesday the stage was 7.2 feet.
* Flood stage is 7.0 feet.
* The river will continue rising to near 7.4 feet by early Saturday morning. The
  river is expected to fall below flood stage Sunday early afternoon.
* Impact...at 7.0 feet...Trails, picnic areas, and parking lots at Myakka State
  Park flood.
* Flood history...This crest compares to a previous crest of 7.2 feet on Sep 9 
  2013.

&&


             FLD  OBSERVED         FORECAST 8AM
LOCATION     STG  STG  DAY TIME    Wed    Thu    Fri    Sat    Sun

Myakka
 Myakka Rive   7  7.2  Wed 03 AM   7.2    7.2    7.3    7.4    7.1


&&


LAT...LON 2726 8226 2715 8234 2715 8238 2731 8226




$$

FLC049-302114-
/O.EXT.KTBW.FL.W.0040.150930T1348Z-151002T1312Z/
/ZFSF1.1.ER.150930T1348Z.151001T0600Z.151002T0712Z.NO/
414 AM EDT WED SEP 30 2015

...Flood Warning extended until Friday morning...
The Flood Warning continues for
  The Peace River At Zolfo Springs
* From late this morning through Friday morning.
* At 03 AM Wednesday the stage was 14.5 feet.
* Flood stage is 16.0 feet.
* The river is forecast to rise above flood stage by late this morning and 
  continue to rise to near 17.3 feet by after midnight tomorrow. The river is 
  expected to fall below flood stage by Friday morning.
* Flood history...This crest compares to a previous crest of 17.6 feet on Oct 11 
  2011.

&&


             FLD  OBSERVED         FORECAST 8AM
LOCATION     STG  STG  DAY TIME    Wed    Thu    Fri    Sat    Sun

Peace
 Zolfo Sprin  16 14.5  Wed 03 AM  15.7   17.3   15.6   14.5   13.9


&&


LAT...LON 2762 8176 2735 8179 2735 8187 2762 8184




$$
759 
WGUS82 KTBW 301422
FLSTBW
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
1022 AM EDT WED SEP 30 2015

...The Flood Warning has been extended for the following 
rivers in Florida... 

  Little Manatee River At Wimauma 
  Myakka River At Myakka River State Park 
  Peace River At Zolfo Springs 

.Heavy rain over the past 24 hours will cause the Little Manatee River at Wimauma
and the Peace River at Zolfo Springs to rise above flood stage...and cause 
additional rises on the Myakka River at Myakka State Park. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive cars through flooded areas.

Stay tuned to developments by listening to NOAA Weather Radio. The latest 
forecasts can also be found on weather.gov/tampabay. You can follow NWSTampaBay 
on Twitter and like us on Facebook.

&&

FLC057-011422-
/O.EXT.KTBW.FL.W.0039.000000T0000Z-151002T1930Z/
/WIMF1.1.ER.150930T1456Z.151001T0600Z.151002T1330Z.NO/
1022 AM EDT WED SEP 30 2015

...Flood Warning extended until Friday afternoon...
The Flood Warning continues for
  The Little Manatee River At Wimauma
* From late this morning through Friday afternoon.
* At 9 AM Wednesday the stage was 10.6 feet.
* Flood stage is 11.0 feet.
* The river is forecast to rise above flood stage by late this morning and 
  continue to rise to near 12.4 feet by after midnight tomorrow. The river is 
  expected to fall below flood stage by Friday afternoon.
* Impact...at 13 feet...The canoe rental area floods.
* Impact...at 11 feet...The river overflows its banks.
* Flood history...This crest compares to a previous crest of 14.3 feet on Sep 26 
  2013.

&&


             FLD   OBSERVED         FORECAST 8AM
LOCATION     STG   STG  DAY  TIME   Thu    Fri    Sat    Sun    Mon

Little Manatee
 Wimauma      11  10.6  Wed  9 AM  12.4   11.1    9.1    7.2     6


&&


LAT...LON 2763 8231 2764 8243 2770 8243 2770 8231




$$

FLC115-011421-
/O.EXT.KTBW.FL.W.0003.000000T0000Z-151005T1200Z/
/MKCF1.2.ER.150727T1300Z.150902T1145Z.151005T0600Z.NO/
1022 AM EDT WED SEP 30 2015

...Flood Warning extended until Monday morning...
The Flood Warning continues for
  The Myakka River At Myakka River State Park
* Until Monday morning.
* At 09 AM Wednesday the stage was 7.2 feet.
* Flood stage is 7.0 feet.
* The river will continue rising to near 7.7 feet by early Saturday morning. The
  river is expected to fall below flood stage Monday morning.
* Impact...at 8.5 feet...Most of Myakka State Park is closed.
* Impact...at 8 feet...The main road at Myakka State Park floods.
* Impact...at 7 feet...Trails, picnic areas, and parking lots at Myakka State
  Park flood.
* Flood history...This crest compares to a previous crest of 7.2 feet on Sep 9 
  2013.

&&


             FLD   OBSERVED         FORECAST 8AM
LOCATION     STG   STG  DAY  TIME   Thu    Fri    Sat    Sun    Mon

Myakka
 Myakka Rive   7   7.2  Wed  9 AM   7.5    7.6    7.6    7.2    6.9


&&


LAT...LON 2726 8226 2715 8234 2715 8238 2731 8226




$$

FLC049-011421-
/O.EXT.KTBW.FL.W.0040.000000T0000Z-151003T0200Z/
/ZFSF1.1.ER.151001T0000Z.151001T1800Z.151002T2000Z.NO/
1022 AM EDT WED SEP 30 2015

...Flood Warning extended until Friday evening...
The Flood Warning continues for
  The Peace River At Zolfo Springs
* From this evening through Friday evening.
* At 9 AM Wednesday the stage was 15.1 feet.
* Flood stage is 16 feet.
* The river is forecast to rise above flood stage by this evening and continue 
  to rise to near 16.9 feet by tomorrow afternoon. The river is expected 
  to fall below flood stage by Friday evening.
* Flood history...This crest compares to a previous crest of 17.6 feet on Oct 11 
  2011.

&&


             FLD   OBSERVED         FORECAST 8AM
LOCATION     STG   STG  DAY  TIME   Thu    Fri    Sat    Sun    Mon

Peace
 Zolfo Sprin  16  15.1  Wed  9 AM  16.8   16.4   15.1   14.1   13.5


&&


LAT...LON 2762 8176 2735 8179 2735 8187 2762 8184




$$
718 
WGUS82 KTBW 010201
FLSTBW
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
1001 PM EDT WED SEP 30 2015

...The Flood Warning has been extended for the following 
rivers in Florida... 

  Little Manatee River At Wimauma 
  Peace River At Zolfo Springs 

...The Flood Warning continues for the following rivers in Florida...

  Myakka River At Myakka River State Park 

Runoff from heavy rains yesterday is causing a rise in the waters along some
local rivers. The water level along the Peace River and Little Manatee River
are just below flood and expected to reach Flood overnight then begin receding
as a dry pattern continues across the region. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive cars through flooded areas.

Stay tuned to developments by listening to NOAA Weather Radio. The latest 
forecasts can also be found on weather.gov/tampabay. You can follow NWSTampaBay 
on Twitter and like us on Facebook.

&&

FLC057-011501-
/O.EXT.KTBW.FL.W.0039.000000T0000Z-151002T0600Z/
/WIMF1.1.ER.151001T0322Z.151001T1200Z.151002T0000Z.NO/
1001 PM EDT WED SEP 30 2015

...Flood Warning extended until late Thursday night...
The Flood Warning continues for
  The Little Manatee River At Wimauma
* From tonight through late Thursday night.
* At 9 PM Wednesday the stage was 10.8 feet.
* Flood stage is 11 feet.
* The river is forecast to rise above flood stage by tonight and continue to 
  rise to near 11.3 feet by tomorrow morning. The river is expected to fall 
  below flood stage by tomorrow evening.
* Impact...at 11 feet...The river overflows its banks.
* Flood history...This crest compares to a previous crest of 11.4 feet on Sep 17 
  2013.

&&


             FLD  OBSERVED         FORECAST 8AM
LOCATION     STG  STG  DAY TIME    Thu    Fri    Sat    Sun    Mon

Little Manatee
 Wimauma      11 10.8  Wed 09 PM  11.3   10.3    9.1    7.2    6.0


&&


LAT...LON 2763 8231 2764 8243 2770 8243 2770 8231




$$

FLC115-011501-
/O.CON.KTBW.FL.W.0003.000000T0000Z-151005T1200Z/
/MKCF1.2.ER.150727T1300Z.150902T1145Z.151005T0600Z.NO/
1001 PM EDT WED SEP 30 2015

The Flood Warning continues for
  The Myakka River At Myakka River State Park
* Until Monday morning.
* At 9 PM Wednesday the stage was 7.3 feet.
* Flood stage is 7 feet.
* The river will continue rising to near 7.8 feet by Friday morning. The river 
  is expected to fall below flood stage early Monday morning.
* Impact...at 8 feet...The main road at Myakka State Park floods.
* Flood history...This crest compares to a previous crest of 7.2 feet on Sep 9 
  2013.

&&


             FLD  OBSERVED         FORECAST 8AM
LOCATION     STG  STG  DAY TIME    Thu    Fri    Sat    Sun    Mon

Myakka
 Myakka Rive   7  7.3  Wed 09 PM   7.5    7.8    7.6    7.2    6.9


&&


LAT...LON 2726 8226 2715 8234 2715 8238 2731 8226




$$

FLC049-011501-
/O.EXT.KTBW.FL.W.0040.000000T0000Z-151003T0000Z/
/ZFSF1.1.ER.151001T0508Z.151001T1800Z.151002T1800Z.NO/
1001 PM EDT WED SEP 30 2015

...Flood Warning extended until Friday evening...
The Flood Warning continues for
  The Peace River At Zolfo Springs
* From after midnight tomorrow through Friday evening.
* At 9 PM Wednesday the stage was 15.6 feet.
* Flood stage is 16 feet.
* The river is forecast to rise above flood stage by after midnight tomorrow and
  continue to rise to near 16.6 feet by tomorrow early afternoon. The river is 
  expected to fall below flood stage by Friday early afternoon.
* Flood history...This crest compares to a previous crest of 17.6 feet on Oct 11 
  2011.

&&


             FLD  OBSERVED         FORECAST 8AM
LOCATION     STG  STG  DAY TIME    Thu    Fri    Sat    Sun    Mon

Peace
 Zolfo Sprin  16 15.6  Wed 09 PM  16.5   16.2   15.0   14.0   13.4


&&


LAT...LON 2762 8176 2735 8179 2735 8187 2762 8184




$$
812 
WGUS82 KTBW 011409
FLSTBW
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
1009 AM EDT THU OCT 1 2015

...The Flood Warning is cancelled for the following rivers in Florida... 

  Little Manatee River At Wimauma 
  Peace River At Zolfo Springs 


...The Flood Warning has been extended for the following 
rivers in Florida... 

  Myakka River At Myakka River State Park 

.Recent heavy rains caused rises on area rivers.  The threat for river
flooding has ended on the Little Manatee River and the Peace River.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive cars through flooded areas.

Stay tuned to developments by listening to NOAA Weather Radio. The latest 
forecasts can also be found on weather.gov/tampabay. You can follow NWSTampaBay 
on Twitter and like us on Facebook.

&&

FLC115-021409-
/O.EXT.KTBW.FL.W.0003.000000T0000Z-151004T0600Z/
/MKCF1.2.ER.150727T1300Z.150902T1145Z.151004T0000Z.NO/
1009 AM EDT THU OCT 1 2015

...Flood Warning extended until late Saturday night...
The Flood Warning continues for
  The Myakka River At Myakka River State Park
* Until late Saturday night.
* At 9 AM Thursday the stage was 7.3 feet.
* Flood stage is 7 feet.
* The river will continue rising to near 7.4 feet by tomorrow morning. The river
  is expected to fall below flood stage Saturday evening.
* Impact...at 8 feet...The main road at Myakka State Park floods.
* Impact...at 7 feet...Trails, picnic areas, and parking lots at Myakka State
  Park flood.
* Flood history...This crest compares to a previous crest of 7.2 feet on Sep 9 
  2013.

&&


             FLD   OBSERVED         FORECAST 8AM
LOCATION     STG   STG  DAY  TIME   Fri    Sat    Sun    Mon    Tue

Myakka
 Myakka Rive   7   7.3  Thu 09 AM   7.4    7.1    6.8    6.6    6.4


&&


LAT...LON 2726 8226 2715 8234 2715 8238 2731 8226




$$

FLC057-011439-
/O.CAN.KTBW.FL.W.0039.000000T0000Z-151002T0600Z/
/WIMF1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1009 AM EDT THU OCT 1 2015

The Flood Warning is cancelled for
  The Little Manatee River At Wimauma
* At 9 AM Thursday the stage was 10.4 feet.
* Flood stage is 11 feet.
* Impact...at 11 feet...The river overflows its banks.


&&


             FLD   OBSERVED         FORECAST 8AM
LOCATION     STG   STG  DAY  TIME   Fri    Sat    Sun    Mon    Tue

Little Manatee
 Wimauma      11  10.4  Thu 09 AM   9.5    8.3    7.2    6.0    5.2


&&


LAT...LON 2763 8231 2764 8243 2770 8243 2770 8231




$$

FLC049-011439-
/O.CAN.KTBW.FL.W.0040.000000T0000Z-151003T0000Z/
/ZFSF1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1009 AM EDT THU OCT 1 2015

The Flood Warning is cancelled for
  The Peace River At Zolfo Springs
* At 9 AM Thursday the stage was 15.6 feet.
* Flood stage is 16 feet.


&&


             FLD   OBSERVED         FORECAST 8AM
LOCATION     STG   STG  DAY  TIME   Fri    Sat    Sun    Mon    Tue

Peace
 Zolfo Sprin  16  15.6  Thu 09 AM  15.1   14.0   13.0   12.4   12.0


&&


LAT...LON 2762 8176 2735 8179 2735 8187 2762 8184




$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tampa Bay, FL wrote its last area forecast discussion before this river flood warning went out at Sep 29, 8:35 PM EDT, 1 hour 13 minutes earlier.

Area forecast discussion, Sep 29, 8:35 PM EDT, 1 hour 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL
835 PM EDT TUE SEP 29 2015

.UPDATE...
ONLY MINOR ADJUSTMENTS WERE NEEDED TO THE OVERNIGHT FORECAST.
OPTED TO GO AHEAD AND KEEP A MENTION OF ISOLATED SHOWERS/STORMS
OVERNIGHT FOR INTERIOR PORTIONS OF THE REGION. THOUGH MOST
ACTIVITY SHOULD BE OF THE SHOWER VARIETY...A STRAY STORM OR TWO
MAY OCCUR. BETTER RAIN CHANCES WILL REMAIN OVER CHARLOTTE AND LEE
COUNTIES...AND WILL KEEP HIGHER POPS IN THAT VICINITY. OTHERWISE
EXPECT A HUMID AND CLOUDY NIGHT.

&&

.AVIATION...
TRICKY AVIATION FORECAST FOR THE 00Z TAFS. OPTED TO GO WITH
PREVAILING VFR CONDITIONS FOR FIRST SEVERAL HOURS OF FORECAST
PERIOD. THOUGH PATCHY/INTERMITTENT LOW CIGS AND REDUCED VSBYS DUE
TO SHRA COULD OCCUR ALMOST ANYWHERE. KFMY AND KRSW WILL GENERALLY
HAVE A GREATER PROBABILITY OF IMPACTS DUE TO SHRA AND LOW CIGS.
BETWEEN 08Z AND 12Z WED...GUIDANCE SUGGESTS AREAS OF LOW CIGS AND
FOG MAY DEVELOP...ESPECIALLY AT KTPA/KPIE...KLAL AND KPGD. FOR
THIS...WILL INCLUDE TEMPO GROUPS FOR FOG/LOW STRATUS DURING THIS
TIMEFRAME. CONDITIONS SHOULD IMPROVE BY MID WED MORNING...WITH
ISOLATED SHRA/TSRA DEVELOPING FROM KSRQ SOUTH BY 16Z.

&&

.MARINE...
THE AREA OF LOW PRESSURE RESPONSIBLE FOR THE WIDESPREAD SHOWERS
OF THE LAST COUPLE OF DAYS WILL EXIT THE REGION THROUGH
TOMORROW...WITH DECREASING CHANCES OF SHOWERS AND STORMS THROUGH
LATE WEEK. THIS WILL BE REINFORCED AS LOW PRESSURE REMAINS OFF THE
SOUTHEAST COAST THIS WEEKEND...WITH GENERALLY DRY CONDITIONS
FORECAST FOR THE UPCOMING WEEKEND. A PERIOD OF STRONGER NORTHWEST
WINDS OF 10 TO 15 KNOTS MAY OCCUR FRIDAY AND SATURDAY...RESULTING
IN SLIGHTLY HIGHER SEAS...THOUGH SEAS SHOULD GENERALLY REMAIN IN
THE 1 TO 3 FOOT RANGE THROUGH THE WEEKEND.

&&

.PRELIMINARY POINT TEMPS/POPS...
TPA  78  88  76  88 /  20  20  20  30
FMY  77  89  77  89 /  30  30  20  40
GIF  75  89  74  89 /  20  20  10  30
SRQ  78  87  77  87 /  20  20  20  30
BKV  74  88  72  89 /  20  20  20  30
SPG  78  87  78  86 /  20  20  20  30

&&

.TBW WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
GULF WATERS...NONE.
&&

UPDATE/AVIATION/MARINE...84/AUSTIN
DECISION SUPPORT...74/WYNN
Hazardous weather outlook, Sep 29, 5:49 AM EDT, 15 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL
549 AM EDT TUE SEP 29 2015

FLZ043-050-052-056-057-061-139-142-148-149-151-155-160-162-165-
239-242-248-249-251-255-260-262-265-GMZ830-836-850-853-856-870-
873-876-301000-
SUMTER-PINELLAS-POLK-HARDEE-HIGHLANDS-DESOTO-COASTAL LEVY-
COASTAL CITRUS-COASTAL HERNANDO-COASTAL PASCO-
COASTAL HILLSBOROUGH-COASTAL MANATEE-COASTAL SARASOTA-
COASTAL CHARLOTTE-COASTAL LEE-INLAND LEVY-INLAND CITRUS-
INLAND HERNANDO-INLAND PASCO-INLAND HILLSBOROUGH-INLAND MANATEE-
INLAND SARASOTA-INLAND CHARLOTTE-INLAND LEE-TAMPA BAY WATERS-
CHARLOTTE HARBOR AND PINE ISLAND SOUND-
COASTAL WATERS FROM TARPON SPRINGS TO SUWANNEE RIVER FL OUT 20 NM-
COASTAL WATERS FROM ENGLEWOOD TO TARPON SPRINGS FL OUT 20 NM-
COASTAL WATERS FROM BONITA BEACH TO ENGLEWOOD FL OUT 20 NM-
WATERS FROM TARPON SPRINGS TO SUWANNEE RIVER FL OUT 20 TO 60 NM-
WATERS FROM ENGLEWOOD TO TARPON SPRINGS FL OUT 20 TO 60 NM-
WATERS FROM BONITA BEACH TO ENGLEWOOD FL OUT 20 TO 60 NM-
549 AM EDT TUE SEP 29 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WEST CENTRAL AND SOUTHWEST
FLORIDA.

.DAY ONE...TODAY AND TONIGHT.

...THUNDERSTORM IMPACT...
NUMEROUS SHOWERS AND SCATTERED THUNDERSTORMS ARE EXPECTED TODAY.
THUNDERSTORMS THAT DEVELOP WILL BE CAPABLE OF PRODUCING STRONG
GUSTY WINDS...LOCALLY HEAVY RAINS...AND FREQUENT DEADLY LIGHTNING
STRIKES.

...FLOOD IMPACT...
LOCALLY HEAVY RAINFALL IS EXPECTED. THE HEAVY RAIN WILL PRODUCE
FLOODING OF LOW LYING AND POOR DRAINAGE AREAS...PONDING OF WATER
ON ROADWAYS...AND FLOODING OF SMALL STREAMS. MOTORISTS SHOULD
EXERCISE CAUTION.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

...THUNDERSTORM IMPACT...
SCATTERED THUNDERSTORMS ARE EXPECTED THROUGH FRIDAY.
THUNDERSTORMS WILL BE CAPABLE OF PRODUCING STRONG GUSTY
WINDS...LOCALLY HEAVY RAINS...AND FREQUENT DEADLY LIGHTNING
STRIKES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY.

HUBBARD

The office that day

Everything else NWS Tampa Bay, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 29, 9:48 PM EDTRiver Flood WarningTBWHardee61 hr
Sep 30, 4:39 AM EDTRip Current StatementTBWCharlotte, Hillsborough, Lee, Manatee, Pinellas, Sarasota15 hr

Nearby

River Flood Warnings in Florida, 2015Every river flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.